MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11MM TI CANN TIBIAL NAIL-EX W/PROX BEND 375MM-STERILE; NAIL,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11MM TI CANN TIBIAL NAIL-EX W/PROX BEND 375MM-STERILE; NAIL,FIXATION,BONE
Model Number 04.034.555S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient height reported as 5¿11¿ (b)(6).Date infection and non-union began is not known complainant part is not expected to be returned for manufacturer review/investigation.Dhr review was completed.Item: 04.034.555s lot: h213274 mfg qty: 6 mfg location: (b)(4) mfg date: 21 oct 2016 exp date: 30 sep 2025 scn: (b)(4).There were no ncs or reworks identified in the dhr.Product was inspected to and passed all requirements.Dhr indicates product was packaged per requirements.Scn file indicates product was sterilized at ethicon endo-surgery using the gamma 25-40kgy method.Sterilization run report was provided by ethicon endo-surgery indicating that product was passed with all dosimeters in range.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported patient was implanted with the 11mm cannulated tibial nail-ex and six (6) 5.0mm locking screws on (b)(6) 2017.On unknown date, patient presented with a flashed open tibial-fibular fracture from a motor vehicle accident, as well as an infection and non-union.Patient was returned to surgery on (b)(6) 2018 where all hardware was removed.Surgery was completed successfully with no delay.Patient outcome is unknown.This report is for one (1) 11mm cannulated tibial nail-ex this is report 1 of 2 for (b)(4).

Brand Name
11MM TI CANN TIBIAL NAIL-EX W/PROX BEND 375MM-STERILE
Common Device Name
NAIL,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7571636
Report Number2939274-2018-52416
Device Sequence Number11092243
Product Code JDS
UDI-Device Identifier10886982095398
UDI-Public(01)10886982095398
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K040762
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 05/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model Number04.034.555S
Device Catalogue Number04.034.555S
Device Lot NumberH213274
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/15/2018
Initial Report FDA Received Date06/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age28 YR
Patient Weight71